# SDR AALA202509029146

- Difficulty date: August 16, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N469AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11196
- Aircraft time: 10,150 hours, 2,703 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L DOOR LEFT OVERWING EXIT CAUTION MESSAGE.    MAINTENANCE ADJUSTED DETECTOR PROXIMITY SENSORS 31WN1, 32WN1 (AALA202509029146), 33WN1(AALA202509023058) AND 34WN1 (AALA202509029915) PER AMM 52-71-00-820-805-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
